Covering a graph by a system of shortest simple chains
Doklady Akademii Nauk, Tome 266 (1982) no. 6, pp. 1303-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_6_a5,
author = {S. V. Yushmanov},
title = {Covering a graph by a system of shortest simple chains},
journal = {Doklady Akademii Nauk},
pages = {1303--1305},
year = {1982},
volume = {266},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_6_a5/}
}
S. V. Yushmanov. Covering a graph by a system of shortest simple chains. Doklady Akademii Nauk, Tome 266 (1982) no. 6, pp. 1303-1305. http://geodesic.mathdoc.fr/item/DAN_1982_266_6_a5/